# SDR GUUA04090701

- Difficulty date: April 9, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 22,748 hours, 26,968 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable Assy
- Part number: 1295140591
- Condition: Broken
- Location: Airstair Door
- Component: Airstair Door, Beech
- Component part number: 129000031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMS ON FWD PASSENGER DOOR WILL NOT TURN.   REPLACED AIRSTAIR DOOR FORWARD LOWER CABLE ASSEMBLY.
